# SDR UIEA2024022300125

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP RH HORI STAB MOST O/B WEB FOUND CRACK( WEB CRACK AREA REPAIRED AS PER SRM 55-10-09-2R-13 REPAIR 13 FIG 201. NO FURTHER DEFECTS NOTED )
